advertisement
Question
Posted by: rr | 2012/08/13

Menstruation problems

I''m struggling with very short cycles and heavy bleeding and my gynea prescribed Duphaston. But I''ve googled and I''m not sure I want to drink it. I''m already struggling with weight gain and mood swings and depression.
I also have all the classic symptoms og thyriodism but my thryroid levels are normal. Why would that be

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Presumably your doctor has advised Duphaston for a week or two out of each cycle to regulate your period. If you don't want to take it then I would suggest you see him/her to discuss an alternative.Weight gain and depression have many other causes other than an underactive thyroid.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/08/13

Presumably your doctor has advised Duphaston for a week or two out of each cycle to regulate your period. If you don't want to take it then I would suggest you see him/her to discuss an alternative.Weight gain and depression have many other causes other than an underactive thyroid.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement